MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493895912200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Upper 70¿s male with history of hypertension and recent chest pain.Procedure: left heart cath and stent to left anterior descending (lad).When the device was removed from the package, the balloon was bent.Not used on patient.New device obtained without complications.Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, apex¿ (per site reporter).Will obtain.

Brand Name
APEX¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key15174213
Report Number15174213
Device Sequence Number14720764
Product Code LOX
UDI-Device Identifier08714729475477
UDI-Public(01)08714729475477(17)250407(10)29198022
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2022
Report Date (Section F) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493895912200
Device Lot Number29198022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA07/25/2022